# SDR CA130326003

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,065 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, IN THE VICINITY OF WAY POINT, THE CAPTAIN`S WINDSCREEN SHATTERED.  THE CREW DECLINED A PHONE PATCH TO CONSULT WITH MAINTENANCE CONTROL AND ELECTED TO RETURN.  THERE ACFT WAS NOT OVERWEIGHT.  AN EMERGENCY WAS NOT DECLARED.  THE DUTY PILOT WAS ADVISED.  FIM TASK 30-42-00-810-822-A ELECTRICAL CHECK -C OUT.  NO FAULT FOUND. LT WINDSHIELD HEATER CONTROL UNIT REPLACED IAW 30-42-01-0001-400-301-A OPS TEST CUTOUT SERVICEABLE.  REPLACED CAPTAIN`S WINDSHIELD IAW AMM 56-11-00-PB401, WP 20504, CS BY 78359.
